# SDR CALA2009042700217

- Difficulty date: April 26, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 32,292 hours, 11,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3261
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15R GOUGED AT APPROX STATION 530.00.  REPAIRED STR 15R AT STATION 530 PER 737-800 SRM 53-00-03.
